# SDR USAAD96062

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48146
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Part number: 1031T10019
- Condition: Failed
- Location: Horiz Stab
- Part time: 32,857 hours
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PIT/EWR - FLT 936 - PRIMARY TRIM DOES NOT TRIM FORWARD.  RETURNED TO FIELD.  REPLACED PRIMARY TRIM MOTOR AND TRIM BRAKE RELAYS.  (X)
